JournalsemVol. 67, No. 4pp. 169–181

On certain permutation groups and sums of two squares

  • Pietro Corvaja

    Università di Udine, Italy
  • Carlo Petronio

    Università di Pisa, Italy
  • Umberto Zannier

    Scuola Normale Superiore, Pisa, Italy
On certain permutation groups and sums of two squares cover
Download PDF

Cite this article

Pietro Corvaja, Carlo Petronio, Umberto Zannier, On certain permutation groups and sums of two squares. Elem. Math. 67 (2012), no. 4, pp. 169–181

DOI 10.4171/EM/207